# SDR CA030908004

- Difficulty date: August 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech D95A
- Aircraft time: 3,467 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HC92WK2
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 1100718
- Part serial: D043134
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, H
- Precautionary procedure: O

## Discrepancy

(CAN) NOTICED NO CHARGE,  MINIMIZED ELECTRICAL LOAD TURNED OFF ALTERNATORS RESET ON CHANGED RELAY LT TO RT.  NO CHARGE TURNED MASTER OFF, 25 MILES FROM AIRPORT, TURNED MASTER ON AND 1 RADIO GOT ATIS AND CALLED TOWER LOST ALL POWER, CALLED TOWER ON CELL DID A MANUAL GEAR EXTENSION AND FLY BY TOWER TO CONFIRM GEAR DOWN THEN JOINED CIRCUT AND LANDED.
